# SDR AALA20101109TUL09

- Difficulty date: November 9, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141123
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN ON AFT CARGO DOOR (AAID  BBDPZCR) HAS DENT APPROXIMATELY 10 INCHES FROM AFT EDGE BETWEEN NUMBER 3 AND 4 BEAMS.  BLENDED AREA OF DENT TO REMOVE SHARP EDGES.  DYE CHECKED DENTED AREA AND FOUND NO CRACK INDICATIONS.  FABRICATED AND INSTALLED INTERNAL REPAIR DOUBLER WET WITH B-1422 SEALANT MADE FROM .032 2024-T3 MATERIAL PER SRM 53-04-00 FIGURE 38 SHEET 21.
